... and I'm breaking out in little itchy bumps!
13 Feb 2013
Hi Misty,this is from the drugs.com mobic (meloxicam) website:
For the Consumer
Applies to meloxicam: oral suspension, oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking meloxicam (the active ingredient contained in Mobic) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using meloxicam and call your doctor at once if you have a serious side effect such as:
chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
black, bloody, or tarry stools;
coughing up blood or vomit that looks like coffee grounds;
swelling or rapid weight gain;
urinating less than usual or not at all;
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
skin rash, bruising, severe tingling, numbness, pain, muscle weakness; or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads.
All the best, Tony
14 Feb 2013
Just from personal experience with plenty of drug allergies, that sure sounds like the beginning of an allergic rash, especially if it only started once you started taking the Mobic. Stop taking it immediately and see your doctor ASAP. It might also be useful to take a photo of the rash and take that to your appointment with you, just in case the rash totally goes away after you stop taking the medication before you get a chance to see your doctor. This will allow your doctor to see what the rash looked like.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on wellbutrin xl at 150 mg for a week. Then upped to 300mg. I immediately began itching. After reading neg experienced others wrote about ...
1 answer • 21 Oct 2010
i was prescribed this for a UTI. i've never had one before and i've never taken this medication so i looked it up and saw that a lot of ...
1 answer • 3 May 2011
I have been taking mobic for arthritis of the knee for 5 years. My prescription just ran out, and I?
... am not able to see a doctor right now because I have no insurance. I have not had a mobic pill in 7 days, and the pain I feel all over my body is ...
3 answers • 27 Aug 2011
How many days will take to reduce a swelling tongue,face caused by allergic reactions of sucralfate?
iam 22yr old.i observed allergic reactions like swelling of face,tongue by using sucralfate suspension syrup,i stopped using it. Now am using Levosiz ...
1 answer • 14 Mar 2013